# SDR SWIA202266942

- Difficulty date: November 12, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N130SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000449
- Aircraft time: 20,993 hours, 11,936 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP TRACK 1A HAS DEPTH REDUCTION OF 0.052 INCH AT FORWARD END. FLAP TRACK REPLACED IAW AMM 57-54-25.
